Lattice rules of minimal and maximal rank with good figures of merit

Publication Type:
Journal Article
Journal of Computational and Applied Mathematics, 1999, 112 (1-2), pp. 147 - 164
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2011001140.pdf221.65 kB
Adobe PDF
For periodic integrands with unit period in each variable, certain error bounds for lattice rules are conveniently characterised by the figure of merit rho, which was originally introduced in the context of number theoretic rules. The problem of finding good rules of order N (that is, having N distinct nodes) then becomes that of finding rules with large values of rho. This paper presents efficient search methods for the discovery of rank 1 rules, and of maximal rank rules of high order, which possess good figures of merit.
Please use this identifier to cite or link to this item: